Jump to content

annie ell

Member Since 15 Dec 2009
Offline Last Active Apr 27 2014 06:42 AM

Blog Entries

Bee's Blog > Life After Accutane

Posted 11 May 2013

Seeing so many people post about uncertainties of starting Accutane, whether its worth the side effects and also people's journeys with Accutane I thought a few may be interested in what happens after Accutane. I wont focus a lot on my time with Accutane, more what happened after.Three years ago, after nothing else seemed to work, the doctor pre...


Bee's Blog > Birth Control Pill For Acne.

Posted 22 March 2013

So, after not taking anything and suffering yet another horrendous breakout, becoming increasingly depressed I dragged myself back to the doctors.A couple of years ago, Roaccutance did a great job of clearing up my skin for about half a year before slowly it began to return. I tried all the antibiotics and creams again without luck. I also tried birth con...


Bee's Blog > Return Of The Breakouts.

Posted 15 February 2013

So, I've been meaning to blog about how using the Dermalogica products the dermatologist recommended went.Not great, is all I can say.The daily microfoliator is brilliant, but it doesn't clear up my skin.the face wash isn't brilliant and I felt it dried out my skin.the toner seems to do nothing at all.The brighten up spf 15 tinted moisturizer wa...


Bee's Blog > Dermatologist

Posted 03 January 2013

Today I'm starting the first of a set of appointments with a private dermatologist. If you guys can't see a derm for a couple of weeks I'd be more than happy to ask her some questions upon your behalf if you mail them to me! Also, I'll be posting any tips and products she gives me and although they'll be designed for my skin you may...


Bee's Blog > Stopping Pantothenic Acid

Posted 31 December 2012

I've been lowering my dose of pantothenic acid since it made my hair fall out and over Christmas I've stopped taking it completely. On the days I missed, no new breakouts occurred and so I thought its results would last a long time. However, I haven't taken it for about two weeks now and the other day, two spots appeared. This morning, another...